# SDR CHQA200800040

- Difficulty date: February 23, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 15,681 hours, 11,664 cycles
- Engine: Allsn AE3007A
- Engine time: 19,057 hours, 15,258 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Part number: 14521325407
- Part serial: 145339
- Condition: Malfunctioned
- Part time: 19,263 hours, 15,484 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CVG TO STL.  DURING CLIMB, WHILE PASSING THROUGH 10,000FT THE CABIN EMERGENCY LIGHTS FLASHED ON, OFF, ON AND THE CREW RECEIVED AN EMERGENCY LIGHTS NOT ARMED MESSAGE.  ALL OTHER INDICATIONS WERE NORMAL AND ALL INDICATIONS ON THE ELECTRICAL PAGE OF THE MFD WERE NORMAL.  THE QRH WAS FOLLOWED AND THE AIRCRAFT RETURNED TO FIELD AT CVG, WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE RESET THE AIRCRAFT POWER BUT THE MESSAGE WOULD NOT CLEAR.  AN ELECTRICAL PANEL WAS SLAVED IN AND THE ELECTRICAL SYSTEM OPERATED NORMALLY.  THE ELECTRICAL PANEL WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE
